# SDR AALA201703179017

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 48,026 hours, 28,611 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: V2T127D
- Part serial: 2127
- Condition: Faulty
- Location: E/E Bay
- Part time: 48,026 hours, 28,611 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AVIONICS SMOKE.  REPLACED SKIN AIR INLET VALVE IAW AMM 21-26-54.
